Order Article Reprints
Journal: Fractal Fract., 2025
Volume: 9
Number: 556
Article:
Linear Damped Oscillations Underlying the Fractional Jeffreys Equation
Authors:
by
Emad Awad, Alaa A. El-Bary and Weizhong Dai
Link:
https://www.mdpi.com/2504-3110/9/9/556
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.